Alert archive / Colorado / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 160, NWS Denver/Boulder, CO

August 7, 2015Washington County, Colorado

NWS Denver/Boulder, CO issued this severe thunderstorm warning at Aug 7, 2015, 5:55 PM MDT for Washington County, Colorado. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2015, 5:55 PM MDT (23:55 UTC)
Expired
Aug 7, 2015, 6:45 PM MDT
In force
50 min
Issued by
NWS Denver/Boulder, CO
Area
Storm-based polygon
Hail
2.0 in
Wind
50.0 mph

County Washington County, CO

The radar

The Denver radar (KFTG), 134 km from the middle of the area, began a volume at 23:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 7, 3:05 PM MDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.9 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2015-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2015-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 43 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
3310 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
43 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

576 
WUUS55 KBOU 072355
SVRBOU
COC121-080045-
/O.NEW.KBOU.SV.W.0160.150807T2355Z-150808T0045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DENVER CO
555 PM MDT FRI AUG 7 2015

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN WASHINGTON COUNTY IN NORTHEASTERN COLORADO...

* UNTIL 645 PM MDT

* AT 555 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PREWITT
  RESERVOIR...OR 16 MILES SOUTH OF STERLING...MOVING EAST AT 25 MPH.

  HAZARD...TWO INCH HAIL. 

  SOURCE...RADAR INDICATED. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT 
           DAMAGE TO ROOFS...SIDING...WINDOWS AND VEHICLES. 

* LOCATIONS IMPACTED INCLUDE...
  MIDWAY AND PREWITT RESERVOIR. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4021 10292 4021 10340 4043 10343 4044 10309
      4043 10302
TIME...MOT...LOC 2355Z 280DEG 20KT 4042 10329 

HAIL...2.00IN
WIND...<50MPH

$$

RTG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 7, 3:09 PM MDT, 2 hours 46 minutes earlier.

Area forecast discussion, Aug 7, 3:09 PM MDT, 2 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
309 PM MDT FRI AUG 7 2015

.SHORT TERM...(THIS EVENING THROUGH SATURDAY)
ISSUED AT 309 PM MDT FRI AUG 7 2015

QG LIFT ASSOCIATED WITH UPPER TROUGH TO OUR WEST WILL GRADUALLY
TRANSITION TO SUBSIDENCE OVERNIGHT/EARLY SATURDAY WITH NEARLY
NEUTRAL VALUES FOR SATURDAY. CONSIDERABLE MIDDLE AND HIGH LEVEL
CLOUDINESS HAS RETARDED MOST CONVECTIVE DEVELOPMENT THUS FAR BUT A
FEW STORMS HAVE POPPED UP ALONG A CONVERGENCE/DRY LINE RUNNING
NORTHEAST FROM NORTH CENTRAL DOUGLAS COUNTY. DEW POINTS ARE
SUBSTANTIAL OVER THE PLAINS...AS IS THE VERTICAL WIND SHEAR...SO
IF THINGS DO GET GOING OUT THERE THE THREAT OF SEVERE WEATHER
ALONG WITH HEAVY RAINS WILL CONTINUE INTO THE EVENING. WITH DEW
POINTS LOWER IN MOST AREAS CLOSER TO THE MOUNTAINS ACTIVITY THERE
SHOULD BE LESS INTENSE.

PRECIPITABLE WATER VALUES CLIMB/REMAIN HIGH OVER ALL OF THE PLAINS
ON SATURDAY SO ANOTHER ROUND OF CONVECTION IS EXPECTED ALONG WITH
SLIGHTLY COOLER TEMPERATURES.

.LONG TERM...(SATURDAY NIGHT THROUGH FRIDAY)
ISSUED AT 309 PM MDT FRI AUG 7 2015

A WEAK SHORTWAVE MOVES THROUGH THE MOISTURE PLUME BRINGING A GOOD
THREAT OF SHOWERS TO SOUTHEASTERN COLORADO SATURDAY EVENING...BUT
THIS SHOULD JUST BE CLIPPING ACROSS EAST CENTRAL COLORADO AND ONLY
BRING CLOUDS TO ADJACENT AREAS. PATTERN ON SUNDAY LOOKS SIMILAR TO
SATURDAY. THERE MAY BE A BIT MORE DRYING BUT ACCOMPANIED BY A
LITTLE COOLING ALOFT AS WELL...SO STILL LOW POPS MAINLY
MOUNTAINS/SOUTH. SOME MODEL RUNS NOW HAVE A STRONGER LOW LEVEL
SURGE SUNDAY AFTERNOON OR EVENING THAT COULD INCREASE LOW/MID
LEVEL MOISTURE. NOT SURE WHICH WAY THIS WILL IMPACT CONVECTIVE
CHANCES...LIKELY STABILIZING INITIALLY BUT COULD PROVIDE MORE LOW
LEVEL MOISTURE TO WORK WITH ON MONDAY IF THE COOLING AND POSSIBLE
EARLY CLOUD COVER CAN BE OVERCOME. USUALLY THIS IS NOT THE CASE
THOUGH. FOR NOW WENT WITH A BIT MORE CLOUD COVER AND SLIGHTLY
COOLER HIGHS MONDAY ALONG WITH A BIT HIGHER POPS ON THE EDGE OF
THE MOISTURE OVER THE FRONT RANGE.

BEHIND THE SUNDAY NIGHT WAVE...THE RIDGE WILL BUILD STRONGLY
NORTHWARD OVER THE ROCKIES. ECMWF HAS COME IN LINE WITH THE
STRONGER RIDGE THE GFS HAS HAD...AND IS EVEN STRONGER BY
WEDNESDAY. THERE IS STILL A FAIR AMOUNT OF LOW LEVEL MOISTURE
AROUND...WHILE AT HIGHER LEVELS IT NEVER REALLY DRIES OUT BUT
THERE IS NOT MUCH OF A RICH DEEP MOISTURE SOURCE AROUND
EITHER...JUST A MODEST GRADIENT TOWARD BETTER MOISTURE TO THE
SOUTH. THIS RIDGE POSITION INITIALLY WILL TEND TO KEEP THE
BETTER MOISTURE SOUTH OF US...THOUGH THERE IS USUALLY A GRADUAL
NORTHWARD DIFFUSION OVER SEVERAL DAYS. IF THE HIGH GETS EVEN
FURTHER NORTH THEN THERE WOULD BE MORE OF THIS. FOR NOW MODEL
CONSENSUS OF LOW POPS MAINLY OVER THE MOUNTAINS AND HIGHS IN THE
UPPER 80S/LOW 90S IS FINE. AGAIN...A COUPLE DAYS COULD BE WARMER
IF THE RIDGE IS STRONG AND THERE IS LITTLE CLOUD COVER.

&&

.AVIATION...(FOR THE TAFS THROUGH 00Z SATURDAY LATE AFTERNOON)
ISSUED AT 309 PM MDT FRI AUG 7 2015

SOME THREAT OF CONVECTION AT THE AIRPORTS THIS AFTERNOON AND EARLY
EVENING. WITH LOW DEW POINTS GUSTY WINDS WILL BE THE MAIN THREAT
WITH STORMS THAT DEVELOP. DENVER CYCLONE IS FLOATING AROUND TO THE
EAST OF THE URBAN CORRIDOR KEEPING LIGHT NORTH TO WEST WINDS AT
THE TERMINALS AT THIS HOUR BUT HIGH RESOLUTION MODELS WANT TO SLIP
IT WESTWARD LATER...BRINGING GUSTY SOUTHEASTERLIES BACK INTO THE
AREA. WITH CONVECTION AROUND IT WILL BE A TOUGH CALL TO PIN DOWN
ANY CONSISTENT DIRECTION. STILL ANTICIPATING SOME DRAINAGE FLOW
OVERNIGHT ALTHOUGH PERHAPS A BIT MORE WESTERLY COMPONENT. EXPECT
ANOTHER ROUND OF CONVECTION SATURDAY AFTERNOON ALONG WITH
SOUTHEASTERLY SURFACE WINDS.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SHORT TERM...ET
LONG TERM...GIMMESTAD
AVIATION...ET
Hazardous weather outlook, Aug 7, 11:03 AM MDT, 6 hours 52 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1103 AM MDT FRI AUG 7 2015

COZ030>051-081715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1103 AM MDT FRI AUG 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

THE OUTLOOK AREA TODAY WILL SEE MORE SHOWER AND THUNDERSTORM
ACTIVITY THAN HAS BEEN THE CASE THE LAST COUPLE OF DAYS AS AN
UPPER LEVEL DISTURBANCE CROSSES OVER THE STATE. ENOUGH SHEAR AND
INSTABILITY EXIST OVER THE NORTHEAST COLORADO PLAINS TO KEEP A
THREAT OF SEVERE THUNDERSTORMS OVER THOSE LOCALES LATER THIS
AFTERNOON AND EXTENDING INTO THE EVENING. HEAVY RAINS ARE ALSO
POSSIBLE IN THESE AREAS EAST OF THE URBAN CORRIDOR.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

TEMPERATURES WILL REMAIN WARM AS AN UPPER LEVEL RIDGE WILL BUILD
NORTHWARD FROM THE SOUTHERN PLAINS OVER THE ROCKIES. THERE WILL
STILL BE ENOUGH MOISTURE FOR SCATTERED THUNDERSTORMS THIS
WEEKEND. IT WILL BE A LITTLE WARMER AND DRIER BY THE MIDDLE OF
THE WEEK THOUGH THERE WILL STILL BE A LOW LEVEL OF THUNDERSTORM
ACTIVITY AND THE STORMS THAT DO DEVELOP COULD BE SLOW MOVING WITH
LOCALIZED HEAVY RAINFALL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AFTER 2 PM OVER
THE PLAINS.

ET/GIMMESTAD

In the hours before

Local storm report, Aug 7, 3:46 PM MDT, 2 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
346 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

&&

SENTREKI
Local storm report, Aug 7, 3:54 PM MDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
354 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     HAIL             1 WNW WELDONA           40.35N 103.98W
08/07/2015  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0330 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.00 INCH       MORGAN             CO   PARK/FOREST SRVC

0315 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.75 INCH       MORGAN             CO   911 CALL CENTER

&&

SENTREKI
Local storm report, Aug 7, 4:55 PM MDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
455 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 NW ELIZABETH          39.39N 104.64W
08/07/2015  M2.00 INCH       ELBERT             CO   TRAINED SPOTTER

            2.25 DIAMETER HAIL

0433 PM     HAIL             3 E WELDONA             40.35N 103.91W
08/07/2015  M1.25 INCH       MORGAN             CO   TRAINED SPOTTER

0412 PM     HAIL             4 N ELIZABETH           39.42N 104.60W
08/07/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0403 PM     HAIL             2 ENE FRANKTOWN         39.39N 104.72W
08/07/2015  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0353 PM     HAIL             1 WNW WELDONA           40.35N 103.98W
08/07/2015  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0330 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.00 INCH       MORGAN             CO   PARK/FOREST SRVC

0315 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.75 INCH       MORGAN             CO   911 CALL CENTER

&&

SENTREKI
Local storm report, Aug 7, 5:02 PM MDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
502 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 NW ELIZABETH          39.39N 104.64W
08/07/2015  M2.00 INCH       ELBERT             CO   TRAINED SPOTTER

            2.25 DIAMETER HAIL

0433 PM     HAIL             3 E WELDONA             40.35N 103.91W
08/07/2015  M1.25 INCH       MORGAN             CO   TRAINED SPOTTER

0412 PM     HAIL             4 N ELIZABETH           39.42N 104.60W
08/07/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0403 PM     HAIL             2 ENE FRANKTOWN         39.39N 104.72W
08/07/2015  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0353 PM     HAIL             1 WNW WELDONA           40.35N 103.98W
08/07/2015  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0345 PM     HAIL             6 N WIGGINS             40.32N 104.07W
08/07/2015  M3.00 INCH       MORGAN             CO   PUBLIC

            ACTUAL MEASUREMENT WAS 3.5 INCHES IN DIAMETER

0330 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.00 INCH       MORGAN             CO   PARK/FOREST SRVC

0315 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.75 INCH       MORGAN             CO   911 CALL CENTER

&&

SENTREKI
Local storm report, Aug 7, 5:32 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
532 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             3 NW ELIZABETH          39.39N 104.64W
08/07/2015  M2.00 INCH       ELBERT             CO   TRAINED SPOTTER

            2.25 DIAMETER HAIL

0433 PM     HAIL             3 E WELDONA             40.35N 103.91W
08/07/2015  M1.25 INCH       MORGAN             CO   TRAINED SPOTTER

0417 PM     HAIL             3 WNW ELIZABETH         39.38N 104.65W
08/07/2015  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0412 PM     HAIL             4 N ELIZABETH           39.42N 104.60W
08/07/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0403 PM     HAIL             2 ENE FRANKTOWN         39.39N 104.72W
08/07/2015  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0353 PM     HAIL             1 WNW WELDONA           40.35N 103.98W
08/07/2015  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0345 PM     HAIL             6 N WIGGINS             40.32N 104.07W
08/07/2015  M3.00 INCH       MORGAN             CO   PUBLIC

            ACTUAL MEASUREMENT WAS 3.5 INCHES IN DIAMETER

0330 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.00 INCH       MORGAN             CO   PARK/FOREST SRVC

0315 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.75 INCH       MORGAN             CO   911 CALL CENTER

&&

SENTREKI
Local storm report, Aug 7, 5:44 PM MDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
544 PM MDT FRI AUG 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0542 PM     HAIL             1 S FORT MORGAN         40.26N 103.80W
08/07/2015  M1.25 INCH       MORGAN             CO   TRAINED SPOTTER

0435 PM     HAIL             3 NW ELIZABETH          39.39N 104.64W
08/07/2015  M2.00 INCH       ELBERT             CO   TRAINED SPOTTER

            2.25 DIAMETER HAIL

0433 PM     HAIL             3 E WELDONA             40.35N 103.91W
08/07/2015  M1.25 INCH       MORGAN             CO   TRAINED SPOTTER

0417 PM     HAIL             3 WNW ELIZABETH         39.38N 104.65W
08/07/2015  M1.50 INCH       ELBERT             CO   TRAINED SPOTTER

0412 PM     HAIL             4 N ELIZABETH           39.42N 104.60W
08/07/2015  M1.00 INCH       ELBERT             CO   TRAINED SPOTTER

0403 PM     HAIL             2 ENE FRANKTOWN         39.39N 104.72W
08/07/2015  M1.75 INCH       DOUGLAS            CO   TRAINED SPOTTER

0353 PM     HAIL             1 WNW WELDONA           40.35N 103.98W
08/07/2015  M1.00 INCH       MORGAN             CO   TRAINED SPOTTER

0345 PM     HAIL             6 N WIGGINS             40.32N 104.07W
08/07/2015  M3.00 INCH       MORGAN             CO   PUBLIC

            ACTUAL MEASUREMENT WAS 3.5 INCHES IN DIAMETER

0330 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.00 INCH       MORGAN             CO   PARK/FOREST SRVC

0315 PM     HAIL             JACKSON RESERVOIR       40.38N 104.07W
08/07/2015  M1.75 INCH       MORGAN             CO   911 CALL CENTER

&&

SENTREKI

The office that day

Everything else NWS Denver/Boulder, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 2:54 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld51 min
Aug 7, 3:42 PM MDTSevere Thunderstorm WarningBOUMorgan, Weld33 min
Aug 7, 4:05 PM MDTSevere Thunderstorm WarningBOUDouglas, Elbert25 min
Aug 7, 4:17 PM MDTAreal Flood AdvisoryBOUMorgan118 min
Aug 7, 4:21 PM MDTTornado WarningBOUMorgan24 min
Aug 7, 4:28 PM MDTSevere Thunderstorm WarningBOUElbert32 min
Aug 7, 4:39 PM MDTSevere Thunderstorm WarningBOUMorgan51 min
Aug 7, 5:14 PM MDTTornado WarningBOUMorgan31 min
Aug 7, 5:32 PM MDTAreal Flood AdvisoryBOUMorgan118 min
Aug 7, 5:33 PM MDTSevere Thunderstorm WarningBOULogan, Morgan42 min
Aug 7, 5:44 PM MDTSevere Thunderstorm WarningBOUMorgan31 min
Aug 7, 5:50 PM MDTTornado WarningBOUAdams, Arapahoe, Washington40 min

Nearby

Severe Thunderstorm Warnings in Colorado, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.